Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 383254, 5 pages
Research Article

Asymptotic Behavior of Global Entropy Solutions for Nonstrictly Hyperbolic Systems with Linear Damping

1School of Mathematics and Statistics, Pedagogical and Technological University of Colombia, Tunja, Colombia
2Department of Mathematics, National University of Colombia, Bogotá, Colombia

Received 2 September 2014; Accepted 2 November 2014; Published 18 November 2014

Academic Editor: Salim Messaoudi

Copyright © 2014 Richard Alexander De la Cruz Guerrero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. L. Keyfitz and H. C. Kranzer, “A system of non-strictly hyperbolic conservation laws arising in elasticity theory,” Archive for Rational Mechanics and Analysis, vol. 72, no. 3, pp. 219–241, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. D. Cristescu, Dynamic Plasticity, World Scientific, River Edge, NJ, USA, 2007.
  3. G.-Q. Song, “Existence of global weak solutions to a symmetrically hyperbolic system with a source,” Revista Colombiana de Matemáticas, vol. 42, no. 2, pp. 221–232, 2008. View at Google Scholar · View at MathSciNet
  4. A. Bressan, Hyperbolic Systems of Conservation Laws: The One-Dimensional Cauchy Problem, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  5. J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer, New York, NY, USA, 1994. View at MathSciNet
  6. H.-m. Yu, “Large time behavior of entropy solutions to some hyperbolic system with dissipative structure,” Acta Mathematicae Applicatae Sinica, vol. 29, no. 3, pp. 509–516, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Y. Panov, “On the theory of entropy solutions of the Cauchy problem for a class of non-strictly hyperbolic systems of conservation laws,” Sbornik: Mathematics, vol. 191, no. 1, pp. 127–157, 2000. View at Publisher · View at Google Scholar · View at MathSciNet